# SDR 200200265

- Difficulty date: May 21, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 64,533 hours, 33,006 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B10929506
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK A PUNCTURE WAS FOUND IN THE BS 380 FLOORBEAM WEB P/N 65B10929-506 AT APPROXIMATELY LBL 57.  THE DAMAGE WAS TRIMMED OUT, HFEC INSPECTION PERFORMED AND DOUBLERS AND FILLERS FABRICATED AND INSTALLED PER ECRA 478-53-137-02.
